# SDR AALA20141120001

- Difficulty date: November 18, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 45,052 hours, 7,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERNAL EMER LIGHT INOPERATIVE.  RELAMPED L4 EXTERIOR EMER LIGHT IAW AMM 33-51-03.
